MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH; SURGICAL MESH
Catalog Number 0117016
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported foreign material (hair) was found in the soft mesh when the package was opened.The physical sample has been returned for evaluation.The root cause investigation is currently ongoing.When the sample evaluation is completed, a supplemental emdr will be submitted.Review of manufacturing records shows the product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(6) units released for distribution in oct 2023 the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported after opening the package of a bard soft mesh on 21-may-2024, a foreign material (hair) was stuck to the mesh itself.The device was not used on the patient, the procedure was completed by using a new device.There was no reported patient harm or injury.
 
Additional Manufacturer Narrative
As reported foreign material (hair) was found in the soft mesh when the package was opened.The physical sample has been returned for evaluation.The root cause investigation is currently ongoing.When the sample evaluation is completed, a supplemental emdr will be submitted.Review of manufacturing records shows the product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(6) units released for distribution in oct 2023.Addendum: this supplemental mdr is submitted to document the sample evaluation results.Sample evaluation confirmed a hair like foreign matter was found on the soft mesh.Based on sample and manufacturing process evaluation performed, the root cause is confirmed as manufacturing related.Awareness notification was provided to all appropriate personnel.Our records continue to show there have been no other reported complaints to date for this lot of (b)(6) units released for distribution in oct 2023.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported after opening the package of a bard soft mesh on (b)(6) 2024, a foreign material (hair) was stuck to the mesh itself.The device was not used on the patient, the procedure was completed by using a new device.There was no reported patient harm or injury.

Brand Name
BARD SOFT MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key19511407
Report Number1213643-2024-00296
Device Sequence Number3456240
Product Code FTL
UDI-Device Identifier00801741030932
UDI-Public(01)00801741030932
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K052155
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0117016
Device Lot NumberHUHV2156
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2024
Supplement Date Received by Manufacturer06/25/2024
Initial Report FDA Received Date06/11/2024
Supplement Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown